has anyone been recently diagnosed with ADD/ADHD and is scared to start taking Adderall/Vyvanse? My psychiatrist hasn’t prescribed me yet but I’m diagnosed and I’m a little worried I won’t act the same . I love how I am rn I just can’t focus in school & I’m scared the medication will make me act different around my friends ):
your medication will make you actually only a little funky for a few days then it will settle down in your system. i had taken vivance and when i was on it it worked perfect for me!
You could do that but what I did in school was just zone out and wait till I get the formula and as for English I asked for extra time to finish out assignments just so I have that little bit of time to truly think about everything I want to think about them when it comes down to reading he’ll give you a more profound paper then what others would have
I just got diagnosed really recently and I'm a little nervous about taking it too. But I take antidepressants already, and I was super nervous about those. They don't change who we are or how we act, they just make us easier to shine through our difficulties. I don't know about adhd meds but antidepressants take some time for the body to get used to, but after a week or so the side effects are usually limited and it helps more than anything. If you're still too nervous even after talking to your dr about it, you can try non medicine treatment
I was diagnosed with ADHD when I was at least in Kindergarten and was put on Concerta (methylphenidate) and was on it well up until middle or high school. It did help but it made me lose my appetite and made me feel like and act like a zombie. My friends could definitely tell when I was and wasn't on it.
I was recently diagnosed and started medication yesterday....I'm sure I need a slight higher dosage but so far it's good. Motivation hasn't completely kicked in yet but alot of my symptoms are better than before. You just have to find what works for you. I hope get the right meds and dosage to help you!!!
I was recently diagnosed as well. Medication made me feel really sleepy, but I felt more grounded. It’s a trade off you have to be willing to take to achieve better focus. With that being said, I still felt like myself, just able to focus a lot more!
Just make sure you focus on the right things, one big thing for me was that when I started taking medication, and played video games, I would notice I would focus stupidly heavy on the game and couldn’t unfocus from it.
Just if you start taking medication, make sure you focus on the correct things you need to do first.
you have to try it! have someone else watch over you once you began taking them and they can help you by telling you if you’ve been zombified or not. I used to take something called Intuniv and it honestly made me feel as if I was age regressing. I felt exactly the same way I did when I was 9 years old! It helped with my adhd, but I did find myself getting more worked up over things i found cute or things with soft textures. I quit taking the medicine due to the tiredness it gave me, because i had no time for naps!
I have been taking vyvanse for about 3 year and its like a light switch turns on when I'm taking it and I'm actually able to be more myself...I can zero in and focus on the things and thoughts that are important to me...articulate them better. It kind of just slows my thought down just a bit where I can process life a bit better.
I hated being on Concerts (methylphenidate) I was on it from 3 grade till 5 grade when I had medical problems. I was on 27mg dose and I wasn’t eating. I wouldn’t play with other kids. I would be in zombie mode. It was horrible. In 5th grade I had heart palpitations due to how underweight I was and how it was just negative. I officially got diagnosed with ADHD last year and I tried Concerta again same dosage 27. I didn’t eat and I HATED the way it made me feel. The only thing that has worked for me is Adderall with my anti-depressants Prozac.
hey baby i take adderall and it is all good, it won’t make you zombied like you think it will, unless the dose is too high. always know your body. It should only calm you down not mush ur brain :)
I've been taking Vyvanse for at least 5 years but I'm afraid that I've built up a tolerance to it and I take 70mg so I'm at the maximum dosage.
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app